# SDR FDEA201312122966

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 35,177 hours, 14,798 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: A53610580
- Part serial: 000
- Condition: Nicked
- Location: Nlg Door
- Part time: 35,177 hours, 14,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR, RT AFT DOOR HINGE FITTING, BEARING HOLE FOUND TWO NICKS. REPAIRED IAW  EA 6-5310-99725B PART 2.
